Quantum Cohomology and Periods
Annales de l'Institut Fourier, Volume 61 (2011) no. 7, p. 2909-2958

In a previous paper, the author introduced an integral structure in quantum cohomology defined by the K-theory and the Gamma class and showed that it is compatible with mirror symmetry for toric orbifolds. Applying the quantum Lefschetz principle to the previous results, we find an explicit relationship between solutions to the quantum differential equation of toric complete intersections and the periods (or oscillatory integrals) of their mirrors. We describe in detail the mirror isomorphism of variations of integral Hodge structure for a mirror pair of Calabi-Yau hypersurfaces (Batyrev’s mirror).

Dans un précédent article, l’auteur a défini une structure entière sur la cohomologie quantique à l’aide de la K-théorie et d’une classe Gamma. Cette structure est compatible avec la symétrie miroir pour les orbifolds toriques. Le principe de Lefschetz quantique appliqué aux résultats précédents, nous donne une relation explicite entre les solutions du module différentiel quantique pour une intersection complète torique et les périodes (ou les intégrales oscillantes) de leur miroir. Nous expliquons en détail l’isomorphisme miroir pour une variation de structure de Hodge entière pour une paire miroir (au sens de Batyrev) d’hypersurfaces de Calabi-Yau.

DOI : https://doi.org/10.5802/aif.2798
Classification:  14N35,  14D05,  14D07,  14J33,  32G20,  53D37
Keywords: quantum cohomology, mirror symmetry, Gamma class, K-theory, period, oscillatory integral, variation of Hodge structure, GKZ system, toric variety, orbifold
@article{AIF_2011__61_7_2909_0,
     author = {Iritani, Hiroshi},
     title = {Quantum Cohomology and Periods},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {61},
     number = {7},
     year = {2011},
     pages = {2909-2958},
     doi = {10.5802/aif.2798},
     mrnumber = {3112512},
     zbl = {pre06193031},
     language = {en},
     url = {http://www.numdam.org/item/AIF_2011__61_7_2909_0}
}
Iritani, Hiroshi. Quantum Cohomology and Periods. Annales de l'Institut Fourier, Volume 61 (2011) no. 7, pp. 2909-2958. doi : 10.5802/aif.2798. http://www.numdam.org/item/AIF_2011__61_7_2909_0/

[1] Abramovich, Dan; Graber, Tom; Vistoli, Angelo Gromov-Witten theory of Deligne-Mumford stacks, Amer. J. Math., Tome 130 (2008) no. 5, pp. 1337-1398 | Article | MR 2450211 | Zbl 1193.14070

[2] Barannikov, Serguei Quantum periods. I. Semi-infinite variations of Hodge structures, Internat. Math. Res. Notices (2001) no. 23, pp. 1243-1264 | Article | MR 1866443 | Zbl 1074.14510

[3] Batyrev, Victor V. Variations of the mixed Hodge structure of affine hypersurfaces in algebraic tori, Duke Math. J., Tome 69 (1993) no. 2, pp. 349-409 | Article | MR 1203231 | Zbl 0812.14035

[4] Batyrev, Victor V. Dual polyhedra and mirror symmetry for Calabi-Yau hypersurfaces in toric varieties, J. Algebraic Geom., Tome 3 (1994) no. 3, pp. 493-535 | MR 1269718 | Zbl 0829.14023

[5] Batyrev, Victor V.; Borisov, Lev A. On Calabi-Yau complete intersections in toric varieties, Higher-dimensional complex varieties (Trento, 1994), de Gruyter, Berlin (1996), pp. 39-65 | MR 1463173 | Zbl 0908.14015

[6] Batyrev, Victor V.; Cox, David A. On the Hodge structure of projective hypersurfaces in toric varieties, Duke Math. J., Tome 75 (1994) no. 2, pp. 293-338 | Article | MR 1290195 | Zbl 0851.14021

[7] Borisov, Lev A.; Chen, Linda; Smith, Gregory G. The orbifold Chow ring of toric Deligne-Mumford stacks, J. Amer. Math. Soc., Tome 18 (2005) no. 1, p. 193-215 (electronic) | Article | MR 2114820 | Zbl 1178.14057

[8] Borisov, Lev A.; Horja, R. Paul On the better behaved version of the GKZ hypergeometric system (arXiv:1011.5720)

[9] Borisov, Lev A.; Horja, R. Paul Mellin-Barnes integrals as Fourier-Mukai transforms, Adv. Math., Tome 207 (2006) no. 2, pp. 876-927 | Article | MR 2271990 | Zbl 1137.14314

[10] Borisov, Lev A.; Horja, R. Paul On the K-theory of smooth toric DM stacks, Snowbird lectures on string geometry, Amer. Math. Soc., Providence, RI (Contemp. Math.) Tome 401 (2006), pp. 21-42 | MR 2222527 | Zbl 1171.14301

[11] Borisov, Lev A.; Mavlyutov, Anvar R. String cohomology of Calabi-Yau hypersurfaces via mirror symmetry, Adv. Math., Tome 180 (2003) no. 1, pp. 355-390 | Article | MR 2019228 | Zbl 1055.14044

[12] Candelas, Philip; De La Ossa, Xenia C.; Green, Paul S.; Parkes, Linda A pair of Calabi-Yau manifolds as an exactly soluble superconformal theory, Nuclear Phys. B, Tome 359 (1991) no. 1, pp. 21-74 | Article | MR 1115626 | Zbl 1098.32506

[13] Chen, Weimin; Ruan, Yongbin Orbifold Gromov-Witten theory, Orbifolds in mathematics and physics (Madison, WI, 2001), Amer. Math. Soc., Providence, RI (Contemp. Math.) Tome 310 (2002), pp. 25-85 | MR 1950941 | Zbl 1091.53058

[14] Chen, Weimin; Ruan, Yongbin A new cohomology theory of orbifold, Comm. Math. Phys., Tome 248 (2004) no. 1, pp. 1-31 | Article | MR 2104605 | Zbl 1063.53091

[15] Coates, Tom; Corti, Alessio; Iritani, Hiroshi; Tseng, Hsian-Hua (in preparation)

[16] Coates, Tom; Corti, Alessio; Iritani, Hiroshi; Tseng, Hsian-Hua Computing genus-zero twisted Gromov-Witten invariants, Duke Math. J., Tome 147 (2009) no. 3, pp. 377-438 | Article | MR 2510741 | Zbl 1176.14009

[17] Coates, Tom; Givental, Alexander Quantum Riemann-Roch, Lefschetz and Serre, Ann. of Math. (2), Tome 165 (2007) no. 1, pp. 15-53 | Article | MR 2276766 | Zbl 1189.14063

[18] Coates, Tom; Lee, Yuan-Pin; Corti, Alessio; Tseng, Hsian-Hua The quantum orbifold cohomology of weighted projective spaces, Acta Math., Tome 202 (2009) no. 2, pp. 139-193 | Article | MR 2506749 | Zbl 1213.53106

[19] Corti, Alessio; Golyshev, Vasily Hypergeometric Equations and Weighted Projective Spaces (arXiv:math.AG/0607016)

[20] Cox, David A.; Katz, Sheldon Mirror symmetry and algebraic geometry, American Mathematical Society, Providence, RI, Mathematical Surveys and Monographs, Tome 68 (1999) | MR 1677117 | Zbl 0951.14026

[21] Danilov, V. I. The geometry of toric varieties, Uspekhi Mat. Nauk, Tome 33 (1978) no. 2(200), p. 85-134, 247 | MR 495499 | Zbl 0425.14013

[22] Danilov, V. I.; Khovanskiĭ, A. G. Newton polyhedra and an algorithm for calculating Hodge-Deligne numbers, Izv. Akad. Nauk SSSR Ser. Mat., Tome 50 (1986) no. 5, pp. 925-945 | MR 873655 | Zbl 0669.14012

[23] Fulton, William Intersection theory, Springer-Verlag, Berlin, Ergebnisse der Mathematik und ihrer Grenzgebiete. 3. Folge. A Series of Modern Surveys in Mathematics [Results in Mathematics and Related Areas. 3rd Series. A Series of Modern Surveys in Mathematics], Tome 2 (1998) | MR 1644323 | Zbl 0541.14005

[24] Gel’Fand, I. M.; Zelevinskiĭ, A. V.; Kapranov, M. M. Hypergeometric functions and toric varieties, Funktsional. Anal. i Prilozhen., Tome 23 (1989) no. 2, pp. 12-26 | Article | Zbl 0721.33006

[25] Givental, Alexander A mirror theorem for toric complete intersections, Topological field theory, primitive forms and related topics (Kyoto, 1996), Birkhäuser Boston, Boston, MA (Progr. Math.) Tome 160 (1998), pp. 141-175 | MR 1653024 | Zbl 0936.14031

[26] Givental, Alexander B. Homological geometry and mirror symmetry, Proceedings of the International Congress of Mathematicians, Vol. 1, 2 (Zürich, 1994), Birkhäuser, Basel (1995), pp. 472-480 | MR 1403947 | Zbl 0863.14021

[27] Givental, Alexander B. Symplectic geometry of Frobenius structures, Frobenius manifolds, Vieweg, Wiesbaden (Aspects Math., E36) (2004), pp. 91-112 | MR 2115767 | Zbl 1075.53091

[28] Guest, Martin A. Quantum cohomology via D-modules, Topology, Tome 44 (2005) no. 2, pp. 263-281 | Article | MR 2114708 | Zbl 1081.53077

[29] Guest, Martin A.; Sakai, Hironori Orbifold quantum D-modules associated to weighted projective spaces (arXiv:0810.4236)

[30] Hartmann, Heinrich Period- and mirror-map for the quartic K3 (arXiv:1101.4601)

[31] Hertling, Claus tt * geometry, Frobenius manifolds, their connections, and the construction for singularities, J. Reine Angew. Math., Tome 555 (2003), pp. 77-161 | Article | MR 1956595 | Zbl 1040.53095

[32] Hori, Kentaro; Vafa, Cumrun Mirror symmetry (arXiv:hep-th/0002222)

[33] Hosono, Shinobu Central charges, symplectic forms, and hypergeometric series in local mirror symmetry, Mirror symmetry. V, Amer. Math. Soc., Providence, RI (AMS/IP Stud. Adv. Math.) Tome 38 (2006), pp. 405-439 | MR 2282969 | Zbl 1114.14025

[34] Hua, Zheng On the Grothendieck groups of toric stacks (arXiv:0904.2824)

[35] Iritani, Hiroshi t t * -geometry in quantum cohomology (arXiv:0906.1307)

[36] Iritani, Hiroshi Quantum D-modules and generalized mirror transformations, Topology, Tome 47 (2008) no. 4, pp. 225-276 | Article | MR 2416770 | Zbl 1170.53071

[37] Iritani, Hiroshi An integral structure in quantum cohomology and mirror symmetry for toric orbifolds, Adv. Math., Tome 222 (2009) no. 3, pp. 1016-1079 | Article | MR 2553377 | Zbl 1190.14054

[38] Iritani, Hiroshi Ruan’s conjecture and integral structures in quantum cohomology, New developments in algebraic geometry, integrable systems and mirror symmetry (RIMS, Kyoto, 2008), Math. Soc. Japan, Tokyo (Adv. Stud. Pure Math.) Tome 59 (2010), pp. 111-166 | MR 2683208 | Zbl 1231.14046

[39] Jiang, Yunfeng The orbifold cohomology ring of simplicial toric stack bundles, Illinois J. Math., Tome 52 (2008) no. 2, pp. 493-514 http://projecteuclid.org/getRecord?id=euclid.ijm/1248355346 | MR 2524648 | Zbl 1231.14002

[40] Katzarkov, L.; Kontsevich, M.; Pantev, T. Hodge theoretic aspects of mirror symmetry, From Hodge theory to integrability and TQFT tt*-geometry, Amer. Math. Soc., Providence, RI (Proc. Sympos. Pure Math.) Tome 78 (2008), pp. 87-174 | MR 2483750 | Zbl 1206.14009

[41] Kawamata, Yujiro Derived categories of toric varieties, Michigan Math. J., Tome 54 (2006) no. 3, pp. 517-535 | Article | MR 2280493 | Zbl 1159.14026

[42] Kawasaki, Tetsuro The Riemann-Roch theorem for complex V-manifolds, Osaka J. Math., Tome 16 (1979) no. 1, pp. 151-159 http://projecteuclid.org/getRecord?id=euclid.ojm/1200771835 | MR 527023 | Zbl 0405.32010

[43] Kim, Bumsig; Kresch, Andrew; Pantev, Tony Functoriality in intersection theory and a conjecture of Cox, Katz, and Lee, J. Pure Appl. Algebra, Tome 179 (2003) no. 1-2, pp. 127-136 | Article | MR 1958379 | Zbl 1078.14535

[44] Konishi, Yukiko; Minabe, Satoshi Local B-model and mixed Hodge structure, Adv. Theor. Math. Phys., Tome 14 (2010) no. 4, pp. 1089-1145 http://projecteuclid.org/getRecord?id=euclid.atmp/1312998216 | MR 2821394 | Zbl 1229.81243

[45] Mann, Etienne; Mignon, Thierry Quantum D -modules for toric nef complete intersections (arXiv:1112.1552)

[46] Mavlyutov, Anvar R. Semiample hypersurfaces in toric varieties, Duke Math. J., Tome 101 (2000) no. 1, pp. 85-116 | Article | MR 1733735 | Zbl 1023.14027

[47] Mavlyutov, Anvar R. On the chiral ring of Calabi-Yau hypersurfaces in toric varieties, Compositio Math., Tome 138 (2003) no. 3, pp. 289-336 | Article | MR 2019444 | Zbl 1117.14052

[48] Oda, Tadao Convex bodies and algebraic geometry, Springer-Verlag, Berlin, Ergebnisse der Mathematik und ihrer Grenzgebiete (3) [Results in Mathematics and Related Areas (3)], Tome 15 (1988) (An introduction to the theory of toric varieties, Translated from the Japanese) | MR 922894 | Zbl 0628.52002

[49] Pandharipande, Rahul Rational curves on hypersurfaces (after A. Givental), Astérisque (1998) no. 252, pp. Exp. No. 848, 5, 307-340 (Séminaire Bourbaki. Vol. 1997/98) | Numdam | MR 1685628 | Zbl 0932.14029

[50] Pham, Frédéric La descente des cols par les onglets de Lefschetz, avec vues sur Gauss-Manin, Astérisque (1985) no. 130, pp. 11-47 (Differential systems and singularities (Luminy, 1983)) | MR 804048 | Zbl 0597.32012

[51] Pressley, Andrew; Segal, Graeme Loop groups, The Clarendon Press Oxford University Press, New York, Oxford Mathematical Monographs (1986) (Oxford Science Publications) | MR 900587 | Zbl 0638.22009

[52] Przyjalkowski, Victor On Landau-Ginzburg models for Fano varieties, Commun. Number Theory Phys., Tome 1 (2007) no. 4, pp. 713-728 | MR 2412270 | Zbl 1194.14065

[53] Stienstra, Jan Resonant hypergeometric systems and mirror symmetry, Integrable systems and algebraic geometry (Kobe/Kyoto, 1997), World Sci. Publ., River Edge, NJ (1998), pp. 412-452 | MR 1672077 | Zbl 0963.14017

[54] Toen, B. Théorèmes de Riemann-Roch pour les champs de Deligne-Mumford, K-Theory, Tome 18 (1999) no. 1, pp. 33-76 | Article | MR 1710187 | Zbl 0946.14004

[55] Tseng, Hsian-Hua Orbifold quantum Riemann-Roch, Lefschetz and Serre, Geom. Topol., Tome 14 (2010) no. 1, pp. 1-81 | Article | MR 2578300 | Zbl 1178.14058

[56] Vistoli, Angelo Intersection theory on algebraic stacks and on their moduli spaces, Invent. Math., Tome 97 (1989) no. 3, pp. 613-670 | Article | MR 1005008 | Zbl 0694.14001